Skip to main content

Solving the circularity problem for functions: A response to Nanay

Publication ,  Journal Article
Neander, K; Rosenberg, A
Published in: Journal of Philosophy
January 1, 2012

Duke Scholars

Published In

Journal of Philosophy

DOI

EISSN

1939-8549

ISSN

0022-362X

Publication Date

January 1, 2012

Volume

109

Issue

10

Start / End Page

613 / 622

Related Subject Headings

  • Philosophy
  • 5003 Philosophy
  • 2203 Philosophy
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Neander, K., & Rosenberg, A. (2012). Solving the circularity problem for functions: A response to Nanay. Journal of Philosophy, 109(10), 613–622. https://doi.org/10.5840/jphil20121091030
Neander, K., and A. Rosenberg. “Solving the circularity problem for functions: A response to Nanay.” Journal of Philosophy 109, no. 10 (January 1, 2012): 613–22. https://doi.org/10.5840/jphil20121091030.
Neander K, Rosenberg A. Solving the circularity problem for functions: A response to Nanay. Journal of Philosophy. 2012 Jan 1;109(10):613–22.
Neander, K., and A. Rosenberg. “Solving the circularity problem for functions: A response to Nanay.” Journal of Philosophy, vol. 109, no. 10, Jan. 2012, pp. 613–22. Scopus, doi:10.5840/jphil20121091030.
Neander K, Rosenberg A. Solving the circularity problem for functions: A response to Nanay. Journal of Philosophy. 2012 Jan 1;109(10):613–622.

Published In

Journal of Philosophy

DOI

EISSN

1939-8549

ISSN

0022-362X

Publication Date

January 1, 2012

Volume

109

Issue

10

Start / End Page

613 / 622

Related Subject Headings

  • Philosophy
  • 5003 Philosophy
  • 2203 Philosophy